right guys im really hoping someone can give me some sound advice about what im going through i took mdma in it's crystal form just over 2 weeks ago i done about 500mg and had had a few beers before i done it this was the first time i had ever done it.
im still feeling slightly spaced out and a little dizzy i am also feeling very down and anxious i think this is due to me worrying about my health and worrying about feeling a little spaced out 2 weeks on i just cant seem to shake it. i am also seeing static like vision not ever so strongly that it stops me doing anything and often i dont even notice it unless its night then it becomes more prominent im sure i have seen it before when i have had migraines but it has gone away. i have also got a slight ringing in my ear very high pitched sound.
Am I going to feel this way forever have i got HPPD or have Is it Derealization or are my serotonin levels just still replenishing I am very scared i went to the doctors on the 7th day and she said that i should be ok in a couple of days if i get some sleep and that i wouldnt of done any damage from doing it just the one time but im still not feeling 100% 2 weeks on is there anything that i can do that will make me feel more alive again and back to my normal self.
THANKYOU FOR TAKING THE TIME TO READ AND ANY HELP OF INFORMATION WOULD BE MUCH APPRECIATED
2 weeks later is a long period of time to feel off after extasy. Perhaps something unrelated is happening? How do you know you took 500mg?
I have had my days partying and sometimes have minor side effects years later. My friend has a phrase "Play Now, Pay Later."
I hope you feel better. Try relaxing and not paying attention to the static. Your doctor would have discussed potential problems with you if she thought there are any.
All you need is to use MDMA one time and it can cause the trouble you are having. It may be permanent or temporary. However I think you might be experiencing HPPD. Definition: Hallucinogen persisting perception disorder or HPPD is a disorder characterized by a continual presence of visual disturbances that are reminiscent of those generated by the ingestion of hallucinogenic substances. Previous use of hallucinogens by the person is needed, though not sufficient, for diagnosing someone with the disorder. For an individual to be diagnosed with HPPD, the symptoms cannot be due to another medical condition. HPPD is distinct from flashbacks by reason of its relative permanence; while flashbacks are transient, HPPD is persistent. HPPD is a DSM-IV diagnosis with diagnostic code 292.89.
It was half a gram roughly I was thinking it may be HPPD but i only have the static and only really notice it at night i dont see and colored lights or halos or any of the other symptoms i can deal with the static that doesnt really worry me too much as it doesnt effect my quality of life i only really notice it when its dark its the feeling slightly dreamy and the feeling of not getting enjoyment out of things like i used to that really gets me plus the dizziness and low concentration i just want to get rid of them symptoms so i can start living perfectly happy again it doesn't help that im full with cold at the moment and im all blocked up so i cant even exercise to help my symptoms
Please i need your help urgently,
I read your comments about some side effects from mdma?
Im 1 and a half weeks in and need to know if the problem eventually went away for you and you felt back to your old self
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.